MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIC; TOTAL ANATOMIC SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH ANATOMIC; TOTAL ANATOMIC SHOULDER PROSTHESIS
Model Number 314-0034
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2021 due to a cuff tear.No information on the first date of surgery.The surgeon explanted double taper, anchor base, 2 peg glenoid.The surgeon implanted excentered glenosphere, two cortical screw, two locking screw, two standard screw, post extension, stem size 12 and ø36+3 cup.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
EASYTECH ANATOMIC
Common Device Name
TOTAL ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13234889
Report Number3009532798-2021-00254
Device Sequence Number14602185
Product Code PKC
UDI-Device Identifier03701037301470
UDI-Public03701037301470
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2024
Device Model Number314-0034
Device Catalogue Number314-0034
Device Lot NumberN2571
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown